Finitely generated groups having a finite set of conjugacy classes meeting all cyclic subgroups

Volume 82 / 1999

A. Ivanov Colloquium Mathematicum 82 (1999), 1-12 DOI: 10.4064/cm-82-1-1-12

Abstract

We study infinite finitely generated groups having a finite set of conjugacy classes meeting all cyclic subgroups. The results concern growth and the ascending chain condition for such groups.

Authors

  • A. Ivanov

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image